# SDR SWAA2023090690298

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AROUND NUT PLATES AT ACB BS787+3 RBL20 WL151.<[01] UPDATED MEASUREMENTS;[02] PARTIAL UPDATE TO STEPS 1; 2.;[03] UPDATED STEP 2;[04] CORRECTION TO LINE 1: FIXED MEASUREMENT #19 TO MINOR;[05] STEP 1 REQ. OK TO INSTALL NEW STRAP.;[06] STEP 1; OK TO INSTALL.;[07] UPDATED STEP 1.;[08] REMOVED DAMAGE NUT PLATE AND INSTALLED NEW NUT PLATE IAW SRM 51-10-02; SRM 51-40-02-0G-0; AND DWG. 146A0081.;[09] VERIFIED COMPLETE.  VERIFIED MEASUREMENTS.
